MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; ELEMENT-STEM, COLLARLESS W/HA, HIGH OFFSET, SZ 14

EXACTECH, INC. NOVATION; ELEMENT-STEM, COLLARLESS W/HA, HIGH OFFSET, SZ 14
Model Number 164-02-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 06/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, approximately 16 months postop this (b)(6) y/o female¿s initial right tha, the hip became infected and revised.All total hip devices were removed and insertion of antibiotic spacer.Patient was last known to be in stable condition following the event.Devices were disposed by hospital.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that bassed upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.Upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to the patient¿s infection.

Brand Name
NOVATION
Common Device Name
ELEMENT-STEM, COLLARLESS W/HA, HIGH OFFSET, SZ 14
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10462626
Report Number1038671-2020-00510
Device Sequence Number2159926
Product Code MEH
UDI-Device Identifier10885862035233
UDI-Public10885862035233
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K080980
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2023
Device Model Number164-02-14
Device Catalogue Number164-02-14
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date12/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR